# SDR N93A25122007

- Difficulty date: December 25, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 601
- Aircraft time: 7,367 hours, 2,626 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 1159SCL50051
- Part serial: 0077A
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, STEER BY WIRE FAIL MESSAGE ILLUMINATED. NO STEERING ON LANDING.
